Remember me? The one who went on the pill binge?
So I had this MRI today for my spine and when they went to inject me with the contrasting dye, my body rejected it. The lady said my vein collapsed. My skin started to get splotchy. This has never happened before and I have had several MRI's as well as bone scans. Do you think this could be as a result of my overdose? Maybe the dye was reacting to the amount of medication is still in my body? What's the deal?
Posts: 33 | From: Georgetown, TX, USA | Registered: Feb 2001
| IP: Logged |
Yes. Why don't you ask the doctor or nurse that attended you? They've probably encountered many allergic reactions before and would be more qualified to answer your questions. Did you tell them that you had an "overdose"? If not, then you should do so.
Posts: 681 | From: Florida, USA | Registered: Jul 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.